# SDR 2009FA0000761

- Difficulty date: September 4, 2009
- Submitted: September 4, 2009
- Operation: General aviation
- Aircraft: N602MB
- Make and model: Cessna TU206G
- Aircraft serial: U20604052
- Aircraft time: 5,902 hours, 4,164 cycles
- Engine: Cont IO550F
- Engine time: 1,214 hours
- System (JASC): 7430 · Ignition Switching
- Part: Ignition Switch
- Part number: C2925010109
- Condition: Failed
- Location: Cockpit
- Part time: 1,201 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

IGNITION SWITCH FAILED TO SHUT-OFF MAGENTO DURING A PRE-FLIGHT MAGNETO CHECK AND FAILED AT 1201.1 HOURS SINCE NEW . THE REQUIRED DIODE ON THE STARTER SOLENOID WAS INSTALLED PER THE AD/SERVICE BULLETIN SO THIS SWITCH SHOULD NOT HAVE FAILED AT 1201.1 HOURS.
